General types of Hamiltonians for particles of any spin

Mathews, P. M. ; Ramakrishnan, S. (1967) General types of Hamiltonians for particles of any spin Il Nuovo Cimento A (1965-1970), 50 (2). pp. 339-348. ISSN 0369-3546

Full text not available from this repository.

Official URL:

Related URL:


An explicit determination is made of four general classes of Hamiltonians possible for particles of spins and massm as described by a Schrodinger equation invariant under Lorentz transformations and under T, C and P. Among these possibilities there is only one Hamiltonian which satisfies a regularity condition at the origin of momentum space; it has been considered earlier and found to be an adequate starting point for second quantizationonly in the half-integer spin case. This provides the motivation for explicit consideration of the other possibilities.

Item Type:Article
Source:Copyright of this article belongs to Italian Physical Society.
ID Code:20488
Deposited On:20 Nov 2010 14:26
Last Modified:06 Jun 2011 11:08

Repository Staff Only: item control page